My doctor has had me on zoloft for a couple months now, he now has me up to 200 mg's a day, it seems like every time he ups my dosage the first few days I have issues with diarrhea and an upset stomach, and can panic a little more than normal. I have also lost 36 pounds since starting zoloft, I asked my doctor does most people lose weight when they are on zoloft, he said no they usually gain, that my body obviously reacts to it differently.(I literally have no appetite at all, I only eat because I have to and very little at that)What are other peoples experiences with zoloft, I do know it has helped me greatly(only time it gives me problems is the first couple days it is increased)My doctor said to help my anxiety issues I have to be at a high dose and it could take quite a while to help.(thankfully he did up my xanax from 05 mg once a day, to 1mg once a day so that made me more at ease.)
People who have used Zoloft?
Added 12 Jan 2013:
Also as a side note, the nurse had me spit(for lack of a better word)in a tube and i had to fill it to a certain line, she said they check to see how my body is metabolizing the medication. Has anyone ever had to do this before?
Is your zoloft in capsule form and the nurse has you trying to split that?
Also, many people that have panic attacks and depression at the same time, as I did, have NO appetite and it's usually not the medication, it's the panic and depression, or the "fight or flight" response in our bodies that makes us have a lack of appetite. Is your lack of appetite truly from Zoloft, or was it there before any medications?
If you are feeling better, perhaps your body just needs to get used to the dosage change.
The xanax dose could be a bit bigger for the first few weeks after an increased dose of zoloft, one miligram, even if it's ER is not much for a person who is having horrible anxiety attacks. But this is just my opinion.
Are you sleeping at night? Or do you pace the floor at night? If you are sleeping, and feel a bit better count yourself lucky, aside from the appetite situation. Thirty five pounds is quite a lot of weight to lose!!
Try to eat as much protein as you are able to prevent muscle loss.
I hope you level out very soon and get back to your old self again.
Best wishes to you,
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 50 mg of Zoloft for about 10 months now. However, my doctor just upped my dosage?
Posted 30 May 2011 • 2 answers
Posted 22 Jun 2013 • 2 answers
Posted 2 Aug 2013 • 3 answers
Posted 17 Jan 2014 • 5 answers
Posted 17 Jan 2014 • 1 answer